Alert archive / New York / Special Marine Warnings in 2003
Special Marine Warning 45, NWS Buffalo, NY
NWS Buffalo, NY issued this special marine warning at Jun 30, 2003, 12:12 AM EDT. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 30, 2003, 12:12 AM EDT (04:12 UTC)
- Expired
- Jun 30, 2003, 12:45 AM EDT
- In force
- 33 min
- Issued by
- NWS Buffalo, NY
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 29, 9:13 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 29, 9:13 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 913 PM EDT SUN JUN 29 2003 MUCH THE CONVECTION THIS EVENING SEEMS TO BE AVOIDING THE BUF CWA. SVR STORMS HAVE FIRED IN SOUTHERN ONTARIO AND IN OHIO BUT THE HAVE WEAKENED AND MOVED ALONG THE EDGES OF THE CWA. SCT TSRA MOVED ACROSS LEWIS COUNTY EARLIER BUT NOTHING SEVERE NOTED. EXPECT SHOWERS OVR SRN ONTARIO TO SLOWLY SAG SOUTHEASTWRD TOWARDS ERN LAKE ONTARIO COUNTIES LATER. WILL KEEP LIKELY POPS THERE AND GO CHC OVERNIGHT ELSEWHERE. MOST OF THE PREVIOUS DISCUSSION BELOW. THE REMAINDER OF THE FORECAST LOOKS RELATIVELY TRANQUIL. STILL SOME COLD AIR ALOFT ALONG WITH A WEAK SHORT WAVE CROSSING THE AREA MONDAY WILL RESULT IN SOME DIURNAL CLOUDINESS...BUT PRECIPITATION CHANCES LOOK LIMITED. SURFACE RIDGE INTO THE AREA ON TUESDAY WITH PLENTY OF DRY AIR... THEREFORE MAINLY SUNNY FORECAST LOOKS REASONABLE. NEXT CHANCES FOR PRECIPITATION APPEAR TO BE ON FRIDAY. GFS/MRF STILL SUGGESTING A COLD FRONT WILL CROSS THE AREA LATER IN THE DAY. .BUF...NONE. TMA
Hazardous weather outlook, Jun 29, 4:18 AM EDT, 19 hours 54 minutes before
NYZ001>008-010>014-019>021-085-290815- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 418 AM EDT SUN JUN 29 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY THERE IS A SLIGHT RISK THAT SOME THUNDERSTORMS WILL REACH SEVERE LIMITS THIS AFTERNOON OR EVENING. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. SAGE
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:46 PM EDT | Special Marine Warning | BUF | 29 min | |
| Jun 29, 10:46 PM EDT | Special Marine Warning | BUF | 29 min | |
| Jun 29, 11:16 PM EDT | Special Marine Warning | BUF | 59 min | |
| Jun 29, 11:47 PM EDT | Special Marine Warning | BUF | 28 min | |
| Jun 30, 12:45 AM EDT | Special Marine Warning | BUF | 45 min |
Nearby
Special Marine Warnings in New York, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.